Yeah, I've had a terrible time with my BP they had to take me off all the BP meds and diuretics because it was causing such problem with my BP... But once I was off of them my BP wouldn't stablize it was WAY low then WAY high But mostly it stayed low even off the drugs... So they gave me something to raise my BP and then it went TOO HIGH! (170/110) UGH I feel like I can't win! I've passed out due to having such a low BP and sometimes it makes me so dizzy I can't drive (Typically when I am trying to leave somewhere I've gone. But since I was put on the med to raise my BP and it went too high, I stopped taking that, too and I hover around 116/68 which isn't bad... But, I'm starting to swell, and my hair is falling out again, and I have like no appetite again... So it scares me...
Originally Posted by Missy
As far as antibiotics, I never understood how people with Lupus were allowed to take them... Don't they raise your immune system? And isn't that what we are trying to prevent???
"All sounds are potentially dangerous.
All sounds are potentially medicinal.
All sounds are beautiful." ~Yoko Ono